# SDR ASAA2023111046134

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,294 hours, 18,439 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2986
- Condition: Faulty
- Location: Fuel Qty
- Part time: 40,405 hours, 13,654 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SLOWLY FEEDING FROM NO. 1 MAIN TANK WITH FUEL IN CENTER TANK AND ALL FUEL PUMPS ON. AFTER 19.0 TOTAL BURN THE NO. 1 TANK WAS DOWN 0.34. GROUNDED - YES. PERFORMED FQIS BITE NO FAULTS FOUND. FOUND MSG 28-41209 MULTIPLE TIMES IN FAULT HISTORY. REF FIM 28-41 TASK 808 FAULT ISOLATION SHOWS FUEL QUANTITY PROCESSOR. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR PER AMM 28-41-81. OPS CHECKS GOOD. SEAMC PETER NOTIFIED.3 MIG 51A'S INSTALLED3 MIG 51A'S REMOVED.
